Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

just wondering if the lips and face dryness and the black/white heads get worse and worse as each month passes or does it reach a peak and stay like that? also, if my dose is increased from 40mg to 50mg, will i break out like crazy? i've been getting 1 or 2 new ones each day since my 3rd week (currently on 5th week).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×